Suites uniformément distribuées et fonctions faiblement presque-périodiques
Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 207-212.
@article{BSMF_1980__108__207_0,
     author = {Hansel, Georges and Troallic, Jean-Pierre},
     title = {Suites uniform\'ement distribu\'ees et fonctions faiblement presque-p\'eriodiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {207--212},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     doi = {10.24033/bsmf.1916},
     zbl = {0483.10048},
     mrnumber = {83d:43010},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1916/}
}
TY  - JOUR
AU  - Hansel, Georges
AU  - Troallic, Jean-Pierre
TI  - Suites uniformément distribuées et fonctions faiblement presque-périodiques
JO  - Bulletin de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 207
EP  - 212
VL  - 108
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1916/
UR  - https://zbmath.org/?q=an%3A0483.10048
UR  - https://www.ams.org/mathscinet-getitem?mr=83d:43010
UR  - https://doi.org/10.24033/bsmf.1916
DO  - 10.24033/bsmf.1916
LA  - fr
ID  - BSMF_1980__108__207_0
ER  - 
%0 Journal Article
%A Hansel, Georges
%A Troallic, Jean-Pierre
%T Suites uniformément distribuées et fonctions faiblement presque-périodiques
%J Bulletin de la Société Mathématique de France
%D 1980
%P 207-212
%V 108
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1916
%R 10.24033/bsmf.1916
%G fr
%F BSMF_1980__108__207_0
Hansel, Georges; Troallic, Jean-Pierre. Suites uniformément distribuées et fonctions faiblement presque-périodiques. Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 207-212. doi : 10.24033/bsmf.1916. http://archive.numdam.org/articles/10.24033/bsmf.1916/

[1] Benzinger (L.). - Uniformly distributed sequences in locally compact groups I, Trans. Amer. Math. Soc., t. 188, 1974, p. 149-165. | MR | Zbl

[2] Berg (I. D.), Rajagopalan (M.) and Rubel (L. A.). - Uniform Distribution in locally compact abelian groups, Trans. Amer. Math. Soc., t. 133, 1968, p. 435-446. | MR | Zbl

[3] Eberlein (W. F.). - Abstract Ergodic Theorems and weakly almost periodic functions, Trans. Amer. Math. Soc., t. 67, 1949, p. 217-240. | MR | Zbl

[4] Greenleaf (F. P.). - Invariant Means on Topological Groups and Their Applications, New York, van Nostrand, Reinhold Company, 1969, (van Nostrand Mathematical Studies, 16). | MR | Zbl

[5] Hartman (S.). - Remarks on equidistribution on non-compact groups, Compositio Math., t. 16, 1964, p. 66-71. | Numdam | MR | Zbl

[6] Kuipers (L.) and Niederreiter (H.). - Uniform Distribution of Sequences, Wiley, New York, 1974. | MR | Zbl

[7] Maynard (H. B.). - A geometrical characterization of Banach spaces with the Radon-Nikodym property, Trans. Amer. Math. Soc., t. 185, 1973, p. 493-500. | MR | Zbl

[8] Namioka (I.) et Asplund (E.). - A geometric proof of Ryll-Nardzewski's fixed point theorem, Bull. Amer. Math. Soc., t. 73, 1967, p. 443-445. | MR | Zbl

[9] Niederreiter (H.). - On the existence of uniformly distributed sequences in compact spaces, Compositio Math., t. 25, 1972, p. 93-99. | Numdam | MR | Zbl

[10] Rindler (H.). - Uniform distribution on locally compact groups, Proc. Amer. Math. Soc., t. 57, 1976, p. 130-132. | MR | Zbl

[11] Rubel (L. A.). - Uniform distribution in locally compact groups, Comment. Math. Helv., t. 39, 1965, p. 253-258. | MR | Zbl

[12] Veech (W. A.). - Some questions of uniform distribution, Ann. of Math., 94 (2). 1971, p. 125-138. | MR | Zbl

[13] Veech (W. A.). - Topological dynamics, Bull. Amer. Math. Soc., 1977. | MR | Zbl

Cited by Sources: